Alert archive / Kansas / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Wichita, KS

May 31, 20225 counties in Kansas

NWS Wichita, KS issued this flash flood warning at May 31, 2022, 10:57 PM CDT for 5 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2022, 10:57 PM CDT (03:57 UTC)
Expired
Jun 1, 2022, 4:44 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Butler County, KS, Elk County, KS, Greenwood County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 109 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WGUS53 KICT 010357
FFWICT
KSC015-049-073-205-207-011000-
/O.NEW.KICT.FF.W.0004.220601T0357Z-220601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1057 PM CDT Tue May 31 2022

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  East Central Butler County in south central Kansas...
  Northern Elk County in southeastern Kansas...
  Greenwood County in southeastern Kansas...
  Western Wilson County in southeastern Kansas...
  Woodson County in southeastern Kansas...

* Until 500 AM CDT Wednesday.

* At 1057 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Eureka, Fredonia, Yates Center, Howard, Toronto, Hamilton, Severy, 
  Buffalo, Fall River, Rosalia, Benedict, Climax, Virgil, New 
  Albany, Coyville, Fall River Lake, Fall River State Park, Cross 
  Timbers State Park, Toronto Lake and Eureka Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3795 9666 3798 9654 3809 9596 3807 9596
      3805 9596 3804 9596 3804 9595 3786 9555
      3753 9571 3742 9596 3741 9597 3744 9652
      3744 9653 3745 9653 3746 9653 3748 9653

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Williams
2 follow-up statements
145 
WGUS73 KICT 010626
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
126 AM CDT Wed Jun 1 2022

KSC015-049-073-205-207-011000-
/O.CON.KICT.FF.W.0004.000000T0000Z-220601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler KS-Elk KS-Greenwood KS-Wilson KS-Woodson KS-
126 AM CDT Wed Jun 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS 
MORNING FOR EAST CENTRAL BUTLER, NORTHERN ELK, GREENWOOD, WESTERN 
WILSON AND WOODSON COUNTIES...

At 126 AM CDT, Doppler radar indicated continued scattered 
thunderstorms producing moderate to heavy rain across the warned 
area. Between 2 and 5 inches of rain have fallen since late Tuesday 
evening. Additional rainfall amounts of 1 to perhaps 2 inches are 
possible in the warned area overnight.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         highways, streets, county roads, low-water crossings,
         and underpasses.

Some locations that may experience flash flooding include...
  Eureka, Fredonia, Yates Center, Howard, Toronto, Hamilton, Severy, 
  Buffalo, Fall River, Rosalia, Benedict, Climax, Virgil, New 
  Albany, Coyville, Fall River Lake, Fall River State Park, Cross 
  Timbers State Park, Toronto Lake and Eureka Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3795 9666 3798 9654 3809 9596 3807 9596
      3805 9596 3804 9596 3804 9595 3786 9555
      3753 9571 3742 9596 3741 9597 3744 9652
      3744 9653 3745 9653 3746 9653 3748 9653

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Kleinsasser
487 
WGUS73 KICT 010944
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
444 AM CDT Wed Jun 1 2022

KSC015-049-073-205-207-010954-
/O.CAN.KICT.FF.W.0004.000000T0000Z-220601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler KS-Elk KS-Greenwood KS-Wilson KS-Woodson KS-
444 AM CDT Wed Jun 1 2022

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL BUTLER, 
NORTHERN ELK, GREENWOOD, WESTERN WILSON AND WOODSON COUNTIES...

The very heavy rain has ended. Flash flooding is no longer expected 
to pose a threat. Please continue to heed remaining road closures as 
creeks, streams and low-water crossing may continue to rise.

A Flood warning remains in effect until 1 PM and a flood watch 
remains in effect until 100 AM on Thursday for portions of Central, 
South Central, and Southeast Kansas.

LAT...LON 3795 9666 3798 9654 3809 9596 3807 9596
      3805 9596 3804 9596 3804 9595 3786 9555
      3753 9571 3742 9596 3741 9597 3744 9652
      3744 9653 3745 9653 3746 9653 3748 9653

$$

McGuire

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:45 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, May 31, 6:45 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
645 PM CDT Tue May 31 2022

.SYNOPSIS...
Issued at 340 PM CDT Tue May 31 2022

The main low pressure system is over the Northern Plains with a
portion stretching back to the Great Basin. A cold front associated
with this system has stretched from the Texas Panhandle to along the
central Kansas/Oklahoma border into central Missouri. This front
will be the focus for convective development this evening. There is
initial development visible in western Oklahoma. A Severe
Thunderstorm Watch has been issued for a few counties in south
central Kansas, and this area may be expanded to the east and north
depending on further convective development. If you have outdoor
plans this evening, make sure to stay weather aware and have an idea
of where you would take shelter if needed. When thunder roars, go
indoors.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Showers and thunderstorms through Wednesday

2) Localized flooding through early Thursday

3) Cooler

Change: Modified precipitation chances tonight-Wed

Headlines:

1) Severe Thunderstorm Watch until 10PM
2) Flood Watch thru midnight Thursday

Showers and thunderstorms are expected through Wednesday. The cold
front as mentioned above should be the initial focus for convection
this evening with short term models showing storms moving
in/expanding in coverage around 5-7PM. SPC did tweak their outlook
for today removing the enhanced risk from southeast Kansas with the
better threat in western Oklahoma and parts of the Texas Panhandle.
Potential still exists for strong to severe thunderstorms with the
possibility of up to golf ball sized hail and 60 mph winds in south
central and southeast Kansas. Initial supercells could pose the
potential for a tornado, but the threat is quite low. The activity
is expected to fill in and become more linear. Elevated storms will
become the factor to the north and west of the front late this
evening and tonight.

Localized flooding is a concern especially across south central and
southeast Kansas with the possibility of training showers and storms
over those areas. Precipitable water values are on the increase. The
Flood Watch covers this well. Most locations where the heavier
rainfall is expected received minimal if any precipitation in the
last 24 hours. This will become the concentrated area for this
evening and tonight with potential for one to two inches; however,
thunderstorms can certainly overachieve on precipitation amounts.
Thus locally higher amounts are anticipated. Models disagree on the
coverage for Wednesday which in turn challenges when chances will
move out. General consensus is that precipitation should be gone by
Thursday morning. Precipitation chances have been tweaked somewhat
to better account for the latest trends.

Cooler air moves in for Wednesday through Friday with Wednesday
being the coolest day of the week thanks to rain and cloud cover.
Afternoon temperatures are forecast to range from 10 to 20 degrees
below seasonal normal on Wednesday when highs range from the lower
60s to mid 70s. Thursday and Friday should be a bit warmer as a
ridge moves in, but the temperatures are still forecast to be about
5 to 10 degrees below normal. Only minor changes were made to the
ongoing forecast.

.LONG TERM...(Saturday through Tuesday)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Weekend warm up

2) Chances for showers and thunderstorms

After a cooler week, the weekend will offer a warm up but
essentially near the seasonal normal values (lower 80s). Models are
showing a couple of short waves through the weekend. This could
bring chances for showers and thunderstorms. These waves don't look
very impressive at this point. There are chances for showers and
storms throughout the extended. If you have outdoor plans for the
weekend, stay tuned as changes are likely. Minor tweaks were made to
the extended part of the forecast as the ongoing one appeared mainly
representative.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 630 PM CDT Tue May 31 2022

Storms will become more numerous for tonight with some severe
storms possible across mainly southern Kansas. The storms will
also be capable of producing heavy rainfall. Meanwhile low cigs in
the MVFR category or possible IFR category is expected during the
night time hours across south central/southeast Kansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  65  52  72 /  80  80  40   0
Hutchinson      59  63  49  72 /  80  80  30   0
Newton          60  64  51  71 /  80  80  40   0
ElDorado        61  66  52  70 /  80  80  50   0
Winfield-KWLD   63  71  54  71 /  80  80  60  10
Russell         54  63  45  74 /  70  80  20   0
Great Bend      55  61  46  72 /  80  80  20   0
Salina          58  63  49  74 /  60  70  20   0
McPherson       58  63  48  71 /  80  80  30   0
Coffeyville     66  74  57  73 /  80  80  70  10
Chanute         64  74  56  72 /  80  80  60  10
Iola            64  72  55  71 /  80  80  60  10
Parsons-KPPF    65  74  57  73 /  80  80  70  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night for KSZ052-053-068>072-
082-083-091>096-098>100.

&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...CDJ
Hazardous weather outlook, May 31, 3:59 PM CDT, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
359 PM CDT Tue May 31 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
359 PM CDT Tue May 31 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Evening into Tonight

Strong to severe thunderstorms are expected this evening mainly
across south central and southeast Kansas. The main threats will be
golf ball sized hail and damaging winds to 60 mph. Locally heavy
rainfall will also become a threat in the evening and overnight
across southern Kansas where some flooding is possible. Check the
Flood Watch for the latest information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for thunderstorms will linger through Wednesday mainly
across south central and southeast Kansas. While severe storms are
not expected, a couple of strong storms with small hail and locally
heavy rainfall will be possible. There is potential for localized
flooding to continue into even early Thursday.

There is a chance for thunderstorms Saturday through Monday.
However, the risk for organized severe storms appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, May 31, 10:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       4 NW DOWNTOWN WICHITA   37.72N 97.39W
05/31/2022  M3.50 INCH       SEDGWICK           KS   PUBLIC

            RAINFALL FOR TONIGHT AT 21ST AND CENTRAL.

&&
Local storm report, May 31, 10:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1031 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      AUGUSTA                 37.68N 96.98W
05/31/2022                   BUTLER             KS   EMERGENCY MNGR

            REPORTS OF SUBMERGED VEHICLES WITH WATER UP
            TO THE HEADLIGHTS THROUGH TOWN.

&&
Special weather statement, May 31, 10:31 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
1031 PM CDT Tue May 31 2022

KSZ069-093-010400-
Butler KS-Cowley KS-
1031 PM CDT Tue May 31 2022

...Strong thunderstorms will impact portions of northern Cowley and
southern Butler Counties through 1100 PM CDT...

At 1031 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of El Dorado to 7 miles south of
Leon to 6 miles east of Udall. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Dorado, Augusta, Rose Hill, Douglass, Udall, Leon, Atlanta,
Latham, Rosalia, Rock, El Dorado Airport, Winfield City Lake,
Beaumont, Augusta Municipal Airport, El Dorado State Park and El
Dorado Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.

&&

LAT...LON 3761 9715 3782 9688 3789 9653 3735 9653
      3734 9715
TIME...MOT...LOC 0331Z 256DEG 27KT 3776 9663 3759 9679 3740 9699

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KLEINSASSER
Special weather statement, May 31, 10:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1043 PM CDT Tue May 31 2022

KSZ070-071-095-010415-
Wilson KS-Greenwood KS-Woodson KS-
1043 PM CDT Tue May 31 2022

...A strong thunderstorm will impact portions of northwestern Wilson,
southwestern Woodson and southeastern Greenwood Counties through 1115
PM CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Fall River, or 11 miles northwest of Fredonia,
moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toronto, Buffalo, Fall River, New Albany, Coyville, Fall River Lake,
Cross Timbers State Park, Toronto Lake, Batesville and Fall River
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.

&&

LAT...LON 3756 9596 3760 9596 3760 9605 3774 9622
      3798 9596 3772 9559
TIME...MOT...LOC 0343Z 229DEG 20KT 3767 9595

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KLEINSASSER
Local storm report, May 31, 10:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      3 E BEL AIRE            37.77N 97.21W
05/31/2022                   SEDGWICK           KS   EMERGENCY MNGR

            AT LEAST 30 ROAD CLOSURES AND VEHICLE
            SUBMERSIONS WITH PEOPLE TRAPPED IN CARS IN
            THE WICHITA AREA. ONE CAR DESCRIBED AS
            FLOATING NEAR E47TH AND GREENWOOD, ANOTHER
            CLAIMING THEY WERE SWEPT AWAY NEAR 1ST &
            BLECKLEY.

&&

MWM
Local storm report, May 31, 10:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TORNADO          2 SW DEXTER             37.16N 96.74W
05/31/2022                   COWLEY             KS   STORM CHASER

            BRIEF TORNADO IN OPEN FIELD VIA SOCIAL MEDIA
            VIDEO.

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk60 min
May 31, 7:04 PM CDTSevere Thunderstorm WarningICTChase17 min
May 31, 7:08 PM CDTSpecial Weather StatementICTSedgwick22 min
May 31, 7:19 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick56 min
May 31, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatICTSumner21 min
May 31, 7:39 PM CDTTornado WarningICTCowley51 min
May 31, 7:55 PM CDTSevere Thunderstorm WarningICTElk65 min
May 31, 8:03 PM CDTSevere Thunderstorm WarningICTChase, Marion57 min
May 31, 8:13 PM CDTSevere Thunderstorm WarningICTButler, Harvey22 min
May 31, 8:18 PM CDTAreal Flood WarningICTCowley3 hr
May 31, 8:20 PM CDTSpecial Weather StatementICTKingman, Sedgwick25 min
May 31, 8:26 PM CDTSevere Thunderstorm Warning Considerable damage threatICTChautauqua, Cowley50 min
May 31, 8:51 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick54 min
May 31, 8:56 PM CDTSevere Thunderstorm WarningICTChase, Marion37 min
May 31, 9:06 PM CDTSevere Thunderstorm Warning Considerable damage threatICTMcPherson, Marion54 min
May 31, 9:13 PM CDTAreal Flood WarningICTButler, Harvey, Kingman, Sedgwick12 hr
May 31, 9:34 PM CDTSpecial Weather StatementICTKingman26 min
May 31, 9:47 PM CDTFlash Flood Warning Considerable damage threatICTButler, Kingman, Sedgwick6 hr
May 31, 9:49 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick39 min
May 31, 10:22 PM CDTSpecial Weather StatementICTGreenwood, Wilson38 min
May 31, 10:31 PM CDTSpecial Weather StatementICTButler29 min
May 31, 10:43 PM CDTSpecial Weather StatementICTWoodson32 min
May 31, 11:09 PM CDTSpecial Weather StatementICTWilson, Woodson36 min
May 31, 11:31 PM CDTSpecial Weather StatementICTHarvey29 min
May 31, 11:32 PM CDTSpecial Weather StatementICTButler28 min
May 31, 11:45 PM CDTSevere Thunderstorm WarningICTAllen, Elk, Neosho, Wilson, Woodson60 min
May 31, 11:49 PM CDTAreal Flood WarningICTCowley, Sumner9 hr
Jun 1, 12:11 AM CDTSpecial Weather StatementICTMcPherson, Marion34 min
Jun 1, 12:18 AM CDTRiver Flood WarningICTKingman6 hr
Jun 1, 12:21 AM CDTSpecial Weather StatementICTCowley24 min
Jun 1, 12:26 AM CDTSpecial Weather StatementICTMcPherson34 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion21 min
Jun 1, 12:48 AM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more4 hr
Jun 1, 2:30 AM CDTRiver Flood WarningICTButler, Cowley19 hr
Jun 1, 2:31 AM CDTRiver Flood WarningICTButler, Cowley21 hr
Jun 1, 2:31 AM CDTRiver Flood WarningICTButler, Cowley64 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSedgwick4 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSedgwick, Sumner30 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSumner53 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTCowley25 hr
Jun 1, 2:38 AM CDTRiver Flood WarningICTWilson42 hr
Jun 1, 2:38 AM CDTRiver Flood WarningICTWilson30 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTAllen, Neosho27 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTNeosho53 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Jun 1, 2:49 AM CDTRiver Flood WarningICTCherokee, Labette3 days
Jun 1, 4:34 AM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more29 hr
Jun 1, 8:01 AM CDTRiver Flood WarningICTMontgomery, Wilson67 hr
Jun 1, 8:01 AM CDTRiver Flood WarningICTMontgomery60 hr
Jun 1, 9:17 AM CDTAreal Flood WarningICTButler, Kingman, Sedgwick, Sumner24 hr
Jun 1, 12:54 PM CDTSpecial Weather StatementICTRice36 min
Jun 1, 1:19 PM CDTSpecial Weather StatementICTRice26 min
Jun 1, 6:18 PM CDTRiver Flood WarningICTSedgwick9 hr

Nearby

Flash Flood Warnings in Kansas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.